# SDR SWAA2013041014660

- Difficulty date: March 25, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 24,009 hours, 15,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221KF DELAMINATED INSERT.  REMOVED AND REPLACED PANEL IAW SRM.
